skin-hair-icon

Skin rashes problem

Dear Sir In a week time suddenly i saw skin rashes. Before a year agoi consult the doctor they have prescribed Roxin 150 and saladin but when I stopped using the same again some day rashes will start. And some tine burn feel in skin. And also some times seen blackish skin on neck Kindly advise. Because we can not take medicines on daily basis
views-icons 27 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

​​Thanks for the query​​. This could be suggestive of a condition called urticaria but however other diseases are possible as well as this presentation can be seen with many skin diseases. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Di​​scuss the situation and hope it will be cleared in​​ few days. Don't delay the appointment. You ​​can use​​ a bland moisturiser till then and OT​​C an​​ti-​​all​​e​​rg​​ic medi​​cations.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO